Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

À propos de ``wedges'' et d'``edges'', et de prolongements holomorphes


Author: Jean-Pierre Rosay
Journal: Trans. Amer. Math. Soc. 297 (1986), 63-72
MSC: Primary 32A40; Secondary 32D15, 32E20
DOI: https://doi.org/10.1090/S0002-9947-1986-0849467-2
MathSciNet review: 849467
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Holomorphic extensions in wedges of continuous functions defined on edges, which are extensions in the distributional sense, are shown to be genuine continuous extensions, and a $ {\mathcal{C}^1}$ version of the edge of the wedge theorem is proved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32A40, 32D15, 32E20

Retrieve articles in all journals with MSC: 32A40, 32D15, 32E20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1986-0849467-2
Article copyright: © Copyright 1986 American Mathematical Society